# SDR SWAA2021080309694

- Difficulty date: August 18, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK AROUND FASTENER HOLE AT ACB BS727A+10 LBL17 WL156. / REMOVED CORROSION ON TRACK AROUND FASTENER HOLE AT ACB BS727A+10 LBL17 MORE THAN 50% MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED ACB TRACK TIEDOWN BS 727 TO BS 867 LBL17 ON CUSTOMER CARD # 199690 89004U 31AUG20
